Free Access
Volume 3, 1999
Page(s) 23 - 47
Published online 15 August 2002
  1. F. Avram, On bilinear forms in Gaussian random variables and Toeplitz matrices. Prob. Th. Rel. Fields 79 (1988) 37-45. [CrossRef]
  2. R. Azencott and D. Dacunha-Castelle, Series of Irregular Observations. Forecasting and Model Building, Masson Éditions, Paris (1984).
  3. L. Birgé and P. Massart, Estimation of integral functionals of a density. Ann. Statist. 23 (1995) 11-29. [CrossRef] [MathSciNet]
  4. M. Bouaziz, Inégalités de trace pour des matrices de Toeplitz et applications à des vraisemblances gaussiennes. Probability Math. Statistics 13 (1992) 253-267.
  5. R. Dahlhaus, Spectral analysis with tapered data. J. Time Ser. Anal. 4 (1983) 163-175. [CrossRef] [MathSciNet]
  6. R. Dahlhaus, Parameter estimation of stationary processes with spectra containing strong peaks. Robust and nonlinear time series analysis. J. Franke, W. Härdle and D. Martin Eds. Lecture Notes in Statistics 26, Springer Verlag (1983).
  7. R. Dahlhaus, Efficient parameter estimation for self similar processes. Ann. Statist. 17 (1989) 1749-1766. [CrossRef] [MathSciNet]
  8. R. Dahlhaus and H. Künsch, Edge effects and efficient parameter estimation for stationary random fields. Biometrika 74 (1987) 877-882. [CrossRef] [MathSciNet]
  9. R. Davies, Asymptotic inference in stationary Gaussian time series. Adv. Appl. Prob. 5 (1973) 469-497. [CrossRef]
  10. D. Donoho and R. Liu, Geometrizing rates of convergence II. Ann. Statist. 19 (1991) 633-667. [CrossRef] [MathSciNet]
  11. P. Doukhan, J. León and P. Soulier, Central and non-central limit theorems for quadratic forms of a strongly dependent stationary Gaussian field. Rebrape 10 (1996) 205-223. [MathSciNet]
  12. S. Yu. Efroimovich, Local asymptotic normality for dependent observations. Translated from Problemy Pederachi Informatsii 14 (1978) 73-84.
  13. X. Guyon, Parameter estimation for a stationary process on a d dimensional lattice. Biometrika 69 (1982) 95-105. [MathSciNet]
  14. J. Hajek, Local asymptotic minimax and admissibility in estimation. Sixth Berkeley Symposium (1972) 175-194.
  15. R.Z. Khas'minskii and I.A. Ibragimov, Asymptotically efficient nonparametric estimation of functionals of a spectral density function. Prob. Th. Rel. Fields 73 (1986) 447-461. [CrossRef]
  16. Yu.A. Koshevnik and B.Ya. Levit, On a nonparametric analogue of the information matrix. Theor. Prob. Appl. 21 (1976) 738-759. [CrossRef]
  17. L. Le Cam, On the assumptions used to prove the asymptotic normality of maximum likelihood estimates. Ann. Math. Statist. 41 (1970) 802-828. [CrossRef] [MathSciNet]
  18. L. Le Cam and G. Lo Yang, Asymptotics in Statistics Springer Series in Statistics (1990).
  19. B. Levit, Infinite dimensional information lower bounds. Theor. Prob. Appl. 23 (1978) 388-394.
  20. C. Lude na, Estimación eficiente de funcionales de la densidad espectral de procesos gaussianos multiparamétricos. Proceedings IV CLAPEM 4 (1990) 140-153.
  21. C. Lude na, Estimation des fonctionnelles de la densité spectrale des processus gaussiens dans différents cadres de dépendance. Thèse (Docteur en Sciences), Université de Paris Sud, Centre d'Orsay, France (1996).
  22. P.W. Millar, Nonparametric applications of an infinite dimensional convolution theorem. Z. Wahrsch. verw. Gebiete 68 (1985) 545-556. [CrossRef] [MathSciNet]
  23. Y.F. Yao, Méthodes bayésiennes en segmentation d'image et estimation par rabotage des modèles spatiaux. Thèse (Docteur en Sciences), Université de Paris Sud, Centre d'Orsay, France (1990).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.